RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2003, Issue 6, Pages 141–151 (Mi at1896)  

This article is cited in 1 scientific paper (total in 1 paper)

Control in Biological Systems and Medicine

The Energy Criterion for Quality of Immune Defence and Pathogenicity of Microorganisms

A. S. Karkach, A. A. Romanyukha

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2003, 64:6, 975–984

Bibliographic databases:

Presented by the member of Editorial Board: В. Н. Новосельцев

Received: 15.11.2002

Citation: A. S. Karkach, A. A. Romanyukha, “The Energy Criterion for Quality of Immune Defence and Pathogenicity of Microorganisms”, Avtomat. i Telemekh., 2003, no. 6, 141–151; Autom. Remote Control, 64:6 (2003), 975–984

Citation in format AMSBIB
\Bibitem{KarRom03}
\by A.~S.~Karkach, A.~A.~Romanyukha
\paper The Energy Criterion for Quality of Immune Defence and Pathogenicity of Microorganisms
\jour Avtomat. i Telemekh.
\yr 2003
\issue 6
\pages 141--151
\mathnet{http://mi.mathnet.ru/at1896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2097922}
\zmath{https://zbmath.org/?q=an:1065.92028}
\transl
\jour Autom. Remote Control
\yr 2003
\vol 64
\issue 6
\pages 975--984
\crossref{https://doi.org/10.1023/A:1024193717170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183901200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240253}


Linking options:
  • http://mi.mathnet.ru/eng/at1896
  • http://mi.mathnet.ru/eng/at/y2003/i6/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yasuda H., Yoshizawa N., Suzuki K., “Modeling on Social Spread From Immunity”, Jpn. J. Infect. Dis., 58:6 (2005), S14–S15  mathscinet  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:147
    Full text:51
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020